# SDR AALA201710259018

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 41,468 hours, 29,675 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Center Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK PUMP NR 1 FAULTED.  ACCOMPLISHED FUNCTIONAL TEST OF CENTER TANK MANUAL MODE AND AUTO MODE FUEL TRANSFER,  CHECKED OK.  REPLACED THE 69QA RELAY AS PRECAUTION, OPS CHECKED OK.
